# SDR SIMA3031

- Difficulty date: October 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4900 - ROW 12 FLOOR PROXIMITY LIGHT INOPERATIVE.  PUT ON MEL AT THIS TIME.  REMOVED AND REPLACED BULB.  OPS CHECK GOOD.  (M)
